Communications in Analysis and Geometry

Volume 29 (2021)

Number 4

Constant mean curvature surfaces of Delaunay type along a closed geodesic

Pages: 837 – 919

DOI: https://dx.doi.org/10.4310/CAG.2021.v29.n4.a3

Author

Shiguang Ma (School of Mathematical Sciences and LPMC, Nankai University, Tianjin, China)

Abstract

In this paper, we construct Delaunay type constant mean curvature surfaces along a nondegenerate closed geodesic in a 3‑dimensional Riemannian manifold.

The full text of this article is unavailable through your IP address: 44.210.77.73

The author was supported by FMJH, and partially supported by NSFC grants 11301284, 11571185, and 11871283.

Received 27 March 2017

Accepted 31 March 2018

Published 22 July 2021